Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Chron's disease followed by C-diff, have redness over left arm, cheek with warm feeling, on Vancomycin and Imuran. Help?

I have Crohn s Disease and now C-Diff from recent hospital stay. My problem is my left arm gets really red along with my left cheek on my face. Both feel hot to the touch. But they come and go. They are not red all the time. When it does happen, I can feel my face getting hot and my arm. I am on Vancomycin for the C-Diff and Imuran for the Crohn s. No itching, no bug bites. Any help would be greatly appreciated. Thanks..Sherie
Wed, 3 Apr 2019
Report Abuse
General Surgeon 's  Response
Hello,

* Vancomycin has been proven best result giving the drug for C-diff, provided no resistance development is there in the strain.

* Addition of metronidazole also helps greatly in this regard, and the same should be discussed with the treating physician.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Inflammatory bowel disease


Chron's disease followed by C-diff, have redness over left arm, cheek with warm feeling, on Vancomycin and Imuran. Help?

Hello, * Vancomycin has been proven best result giving the drug for C-diff, provided no resistance development is there in the strain. * Addition of metronidazole also helps greatly in this regard, and the same should be discussed with the treating physician. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Bhagyesh V. Patel, General Surgeon